Entropies des flots magnétiques
Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 4, pp. 395-424.
@article{AIHPA_1999__71_4_395_0,
     author = {Grognet, St\'ephane},
     title = {Entropies des flots magn\'etiques},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {395--424},
     publisher = {Gauthier-Villars},
     volume = {71},
     number = {4},
     year = {1999},
     zbl = {1131.37300},
     mrnumber = {1721559},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1999__71_4_395_0/}
}
TY  - JOUR
AU  - Grognet, Stéphane
TI  - Entropies des flots magnétiques
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1999
DA  - 1999///
SP  - 395
EP  - 424
VL  - 71
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1999__71_4_395_0/
UR  - https://zbmath.org/?q=an%3A1131.37300
UR  - https://www.ams.org/mathscinet-getitem?mr=1721559
LA  - fr
ID  - AIHPA_1999__71_4_395_0
ER  - 
%0 Journal Article
%A Grognet, Stéphane
%T Entropies des flots magnétiques
%J Annales de l'I.H.P. Physique théorique
%D 1999
%P 395-424
%V 71
%N 4
%I Gauthier-Villars
%G fr
%F AIHPA_1999__71_4_395_0
Grognet, Stéphane. Entropies des flots magnétiques. Annales de l'I.H.P. Physique théorique, Volume 71 (1999) no. 4, pp. 395-424. http://www.numdam.org/item/AIHPA_1999__71_4_395_0/

[1] V. Arnol'D, Some remarks on flows of line elements and frames, Sov. Math. Dokl. 2 (1961) 562-564, traduit de Dokl. Akad. Nauk SSSR 138 (1961) 255-257. | MR | Zbl

[2] W. Ballmann and M. Wojtkowski, An estimate for the measure theoretic entropy of geodesic flows, Ergod. Th. and Dynam. Sys. 9 (1989) 271-279. | MR | Zbl

[3] G. Besson, G. Courtois et S. Gallot, Le volume et l'entropie minimale des espaces localement symétriques, Invent. Math. 103 (1991) 417-445. | MR | Zbl

[4] G. Besson, G. Courtois et S. Gallot, Les variétés hyperboliques sont des minima locaux de l'entropie topologique, Invent. Math. 117 (1994) 403-445. | MR | Zbl

[5] G. Besson, G. Courtois et S. Gallot, Volumes, entropies et rigidités des espaces localement symétriques de courbure strictement négative, C. R. Acad. Sci. Paris 319 (1994) 81-84. | MR | Zbl

[6] G. Besson, G. Courtois et S. Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, G. A. F. A. 5 (1995) 731- 799. | MR | Zbl

[7] G. Besson, G. Courtois and S. Gallot, Survey article: minimal entropy and Mostow's rigidity theorems, Ergod. Th. and Dynam. Sys. 16 (1996) 623-649. | MR | Zbl

[8] R. Bowen, Periodic orbits for periodic flows, Amer. J. Math. 94 (1972) 1-30. | MR | Zbl

[9] J. Boland, The dynamics and geometry of contact Anosov flows, Ph.D. Thesis, Michigan Ann Arbor University, 1998. http://www.math.lsa.umich.edu/∼boland/ research.html.

[10] D. Egloff, On the dynamics of uniform Finsler manifolds of negative flag curvature, Ann. Global Anal. Geom. 15 (1997) 101-116. | MR | Zbl

[11] P. Foulon, Géométrie des équations différentielles du second ordre, Ann. Inst. H. Poincaré, Phys. Théor. 45 (1986) 1-28. | Numdam | MR | Zbl

[12] P. Foulon, Locally symmetric Finsler spaces in negative curvature, C. R. Acad. Sci., Paris I 324 (1997) 1127-1132. | MR | Zbl

[13] A. Freire and R. Mañé, On the entropy of the geodesic flow in manifolds without conjugate points, Invent. Math. 69 (1982) 359-392. | MR | Zbl

[14] S. Gallot, D. Hulin and J. Lafontaine, Riemannian Geometry 2nd. Ed., Universitext, Springer, Berlin, 1987. | MR | Zbl

[15] C. Godbillon, Éléments de Topologie Algébrique, Hermann, Paris, 1971, pp. 211-214. | MR | Zbl

[16] S. Grognet, Flots magnétiques en courbure négative. À paraître dans Ergod. Th. and Dynam. Sys. | Zbl

[17] A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge Univ. Press, Cambridge, 1995. | MR | Zbl

[18] A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math. l'IHES 72 (1980) 137-173. | Numdam | MR | Zbl

[19] A. Katok, Entropy and closed geodesics, Ergod. Th. and Dynam. Sys. 2 (1982) 339-365. | MR | Zbl

[20] A. Katok, Four applications to conformal equivalence to geometry and dynamics, Ergod. Th. and Dynam. Sys. 8* (1988) 139-152. | MR | Zbl

[21] P. Malliavin, Intégration et Probabilités-analyse de Fourier et Analyse Spectrale, Masson, Paris, 1982, pp. 129-132. | MR | Zbl

[22] A. Manning, Topological entropy for geodesic flows, Ann. Math. 110 (1979) 567- 573. | MR | Zbl

[23] R. Osserman and P. Sarnak, A new curvature invariant and entropy of geodesic flows, Invent. Math. 77 (1984) 455-462. | MR | Zbl

[24] M.-Y. Pang, The structure of Legendre foliations, Trans. Amer. Math. Soc. 320 (1990) 417-455. | MR | Zbl

[25] W. Parry, Synchronization of canonical measures for hyperbolic attractors, Comm. Math. Phys. 106 (1986) 267-275. | MR | Zbl

[26] W. Parry and M. Pollicott, Zeta functions and the periodic orbit structure of hyperbolic dynamics, Astérisque 187-188 (1990) 1-268. | MR | Zbl

[27] G. and M. Paternain, Anosov geodesic flows and twisted symplectic structures, in: Ledrappier et al. (Eds.), Proc. 1st International Conference on Dynamical Systems, Montevideo, Uruguay, 1995-a tribute to R. Mañe, Harlow, Longman, Pitman, Res. Notes Math. Ser. 362 (1996) 132-145. | MR | Zbl

[28] G. Paternain, On the regularity of the Anosov splitting for twisted geodesic flows, Math. Res. Lett. 4 (1997) 871-888. | MR | Zbl

[29] G. and M. Paternain, First derivative of topological entropy for Anosov geodesic flows in the presence of magnetic fields, Nonlinearity 10 (1997) 121-131. | MR | Zbl

[30] Y. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russ. Math. Surveys 32 (1977) 55-114; from Uspekhi Mat. Nauk 32 (1977) 55-112. | Zbl

[31] F. Warner, Foundations of Differential Manifolds and Lie Groups, Springer, Berlin, 1983, Chapitre 6. | MR | Zbl